# SDR USAA2011121900009

- Difficulty date: November 8, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,232 hours, 16,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472104200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON COUPLING AT FR66, -Y765.  REPLACED COUPLING AT FR66, -Y765 IAW A320 SRM 51-72-11.
